Previous |  Up |  Next

Article

Title: A generalized maximum principle and estimates of max vrai $u$ for nonlinear parabolic boundary value problems (English)
Author: Kačur, Jozef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 26
Issue: 4
Year: 1976
Pages: 507-526
Summary lang: Russian
.
Category: math
.
MSC: 35K60
idZBL: Zbl 0344.35049
idMR: MR0477475
.
Date available: 2008-06-09T14:20:13Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101425
.
Reference: [1] J. Kаčur : Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order. (I, II).
Reference: [2] J. Kаčur: Application of Rothe's method to nonlinear evolution equations.Mat. Časopis Sloven. Akad. Vied, 25, (1975), N-1, 63-81. MR 0394344
Reference: [3] П. П. Мосолов: Вариационные методы в нестационарных задачах.(Параболический случай) Изв. АН СССР, 34 (№ 1970), 425-457. Zbl 1170.92319, MR 0270245
Reference: [4] K. Rektorys: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables.Czech. Math. Journal, 21 (96) 1971, 318-339. Zbl 0217.41601, MR 0298237
Reference: [5] O. A. Ладыженская: Решение в целом первой краевой задачи для квазилинейных парабoлических уравнений.ДАН СССР 107. 1956, 635-639. Zbl 0075.23003
Reference: [6] J. Kаčur: On existence of the weak solution for non-linear partial differential equations of elliptic type. I.Comment. Math. Univ. Carolinae, 11, 1 (1970), 137-181. MR 0301357
Reference: [7] J. Kаčur: On existence of the weak solution for non-linear partial differential equations of elliptic type. II.Comment. Math. Univ. Carolinae, 13, 2 (1972), 211 - 225. MR 0308590
Reference: [8] J. Nečas: Les méthodes directes en théorie équations elliptiques.Prague, 1967. MR 0227584
Reference: [9] A. Friedman: Partial differential equations of parabolic type.Prentice-Hall, INC, 1964. Zbl 0144.34903, MR 0181836
Reference: [10] O. A. Ладыженcкая В. А. Солонников Н. Н. Уральцева: Линейные и квазилинейные уравнения параболического типа.,,Наука", Москва 1967. Zbl 1204.62024
Reference: [11] J. Kаčur: On boundedness of the weak solution for some class of quasilinear partial differential equations.Časopis Pěst. Mat., 98 (1973), 43 - 55. MR 0316889
Reference: [12] M. A. Красносельский: Топологические методы в теории нелинейных интегральных уравнений.Москва, 1956. Zbl 0995.90522
.

Files

Files Size Format View
CzechMathJ_26-1976-4_2.pdf 1.838Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo